Nagoya Mathematical Journal

Ideals with sliding depth

J. Herzog, W. V. Vasconcelos, and R. Villarreal

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 99 (1985), 159-172.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118787872

Mathematical Reviews number (MathSciNet)
MR0805087

Zentralblatt MATH identifier
0561.13014

Subjects
Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]
Secondary: 13C15: Dimension theory, depth, related rings (catenary, etc.) 13D99: None of the above, but in this section

Citation

Herzog, J.; Vasconcelos, W. V.; Villarreal, R. Ideals with sliding depth. Nagoya Math. J. 99 (1985), 159--172. https://projecteuclid.org/euclid.nmj/1118787872


Export citation

References

  • [1] M. Artin and M. Nagata, Residual intersection in Cohen-Macaulay rings, J. Math, Kyoto Univ., 12 (1972), 307-323.
  • [2] L. Avramov and J. Herzog, The Koszul algebra of a codimension 2 embedding, Math. Z., 175 (1980), 249-280.
  • [3] S. Goto, The divisor class group of a certain Krull domain, J. Math. Kyoto Univ., 17 (1977), 47-50.
  • [4] A. Grothendieck, Theoremes de dualite pour les faisceaux algebriques coherents, Sem. Bourbaki, t. 9 (1956/57).
  • [5] R. Hartshorne, Complete intersections and connectedness, Amer. J. Math., 84 (1962), 497-508.
  • [6] R. Hartshorne and A. Ogus, On the factoriality of local rings of small embedding codimension, Comm. Algebra, 1 (1974), 415-437.
  • [7] J. Herzog, A. Simis and W. V. Vasconcelos, Approximation complexes of blowing- up rings. I, J. Algebra, 74 (1982), 466-493.
  • [8] J. Herzog, A. Simis and W. V. Vasconcelos, Approximation complexes of blowing- up rings. II, J. Algebra, 82 (1983), 53-83.
  • [9] J. Herzog, A. Simis and W. V. Vasconcelos, On the arithmetic and homology of algebras of linear type, Trans. Amer. Math. Soc, 283 (1984), 661-683.
  • [10] C. Huneke,Linkage and the Koszul homology of ideals, Amer. J. Math.,104 (1982), 1043-1062.
  • [11] C. Huneke, Strongly Cohen-Macaulay schemes and residual intersections, Trans. Amer. Math. Soc, 277 (1983), 739-763.
  • [12] T. Jzefiak, Ideals generated by minors of a symmetric matrix, Comment. Math. Helv., 53 (1978), 595-607.
  • [13] H. Matsumura, Commutative Algebra, Benjamin-Cummings, New York, 1980.
  • [14] J.-P. Serre, Sur les modules projectifs, Sem. Dubreil-Pisot, 1960/61, expose 2.
  • [15] A. Simis and W. V. Vasconcelos, The syzygies of the conormal module, Amer. J. Math., 103 (1981), 203-224.
  • [16] A. Simis and W. V. Vasconcelos, On the dimension and integrality of symmetric algebras, Math. Z., 177 (1981), 341-358. Fachbereich Mathematik Unversitt Essen D-U300Essen 1, W. Germany W. V. Vasconcelos and R. Villarreal Department of Mathematics Rutgers University Nev Brunswick, New Jersey 08903 USA